NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 11, 6:50 PM EST, 1 hour earlier.
Area forecast discussion, Jun 11, 6:50 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Indianapolis IN
750 PM EDT Fri Jun 11 2021
...Updated Aviation Discussion...
.Short Term...(This evening through Saturday night)
Issued at 314 PM EDT Fri Jun 11 2021
This Evening...scattered showers with embedded isolated
thunderstorms have been popping up over central Indiana over the
last few hours in the prime heating of the day. Since these storms
are diurnally driven and don't have much shear and limited forcing,
they will taper off after sunset. The best chances for convective
activity will be over the southeast quadrant where forcing is best
from a lingering upper low.
Tonight...will trend toward a dry forecast with weak ridging aloft.
In addition, cannot rule out some patchy radiational fog with the
clear skies and calm winds, but confidence is not high enough to
include mention at this time. Overnight lows are progged to be in
the upper 60s/low 70s with dew points still in the upper 60s/low
70s.
Saturday...will be much of the same. Diurnally driven convection
will form during the afternoon hours with some additional support
from a weak surface front. Afternoon CAPE values will max out
around 2000 J/kg with lapse rates in the 5 to 7 C/km range.
Meanwhile, it will be another hot and muggy day with highs climbing
into the upper 80s/low 90s and dew points in the upper 60s/low 70s.
Saturday Evening/Night...as subsidence increases with the upper
ridge, any showers and thunderstorms that do form will quickly taper
off during the evening. The muggy pattern will continue to hold
with overnight lows in the upper 60s and dew points in the upper 60s.
&&
.Long Term...(Sunday through Friday)
Issued at 314 PM EDT Fri Jun 11 2021
The long term synoptic pattern will feature a Rockies ridge of high
pressure and an eastern Great Lakes and northeast trough. This will
set up a north and northwest flow aloft across central Indiana
through the TAF period. Would not completely rule out a shower or
thunderstorm over southeastern sections of the forecast area Sunday
as some moisture and instability lingers there, otherwise drier air
should bring plenty of sunshine but less humidity especially by the
middle of the week, when the surface high approaches. As the high
moves by late week, temperatures will start to rebound in southwest
low level flow.
The recent run of above normal temperatures and high humidity will
come to an end with seasonable or slightly below normal
temperatures with highs in the upper 70s and lower 80s by next
Wednesday. Overnight lows will fall all the way to the 50s by
Tuesday night. Normal high and low temperatures for this time of
year are in the lower 80s and lower 60s.
&&
.Aviation...(00Z TAF Issuance)
Issued at 749 PM EDT Fri Jun 11 2021
IMPACTS:
- Isolated to scattered showers and thunderstorms possible Saturday
afternoon.
- Possible MVFR visibilities early Saturday morning.
DISCUSSION: A few showers and thunderstorms continue to pop up
across central Indiana this evening. These are expected to end
over the next couple of hours. Given their isolated nature have
not included any mention in the TAFs. Weather is expected to be
quiet overnight but tomorrow afternoon there is another chance of
isolated to scattered showers and thunderstorms again like there
was today. Timing and location is hard to pin down do have gone
with VCSH until specifics become more clear. Confidence is too low
at this time to include mention of fog in TAFs, but would not
rule out MVFR visibilities in the Sat 09-13Z time frame. Outside
of any convection and fog development, conditions will be at VFR
levels. Meanwhile, winds will be variable but light.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&
Short Term...TDUD
Long Term...Koch
Aviation...KH
Hazardous weather outlook, Jun 11, 2:54 PM EST, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
354 PM EDT Fri Jun 11 2021
INZ021-028>031-035>049-051>057-060>065-067>072-122000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington,
Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon
354 PM EDT Fri Jun 11 2021
This hazardous weather outlook is for central Indiana.
.DAY ONE...This Afternoon and Tonight.
Isolated to scattered showers and thunderstorms expected through this
evening with highest coverage across southeastern Indiana. Lightning
and heavy rainfall leading to localized flooding will be the main
threats. General storm motion will be less than 5 mph.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Isolated to scattered thunderstorms are expected Saturday with the
highest chances occurring during the afternoon and early evening
hours. Severe storms are not expected at this time, but an isolated
stronger wind gust is possible in stronger storms.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
&&
More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind
Special weather statement, Jun 11, 3:43 PM EST, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
443 PM EDT Fri Jun 11 2021
INZ053-061-062-112115-
Owen-Greene-Monroe-
443 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MONROE...CENTRAL
OWEN AND NORTHEASTERN GREENE COUNTIES...
At 442 PM EDT, a strong thunderstorm was located near Spencer, or 19
miles northwest of Bloomington, moving southeast at 30 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
Bloomington, Spencer, Ellettsville, Stinesville, Solsberry,
McCormicks Creek State Park and Freedom.
LAT...LON 3934 8697 3934 8694 3938 8694 3945 8684
3920 8652 3904 8682
TIME...MOT...LOC 2042Z 331DEG 25KT 3933 8683
KH